# SDR F3LA2023080100110

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N722FR
- Make and model: Airbus A321-211
- Aircraft serial: 08579
- Aircraft time: 14,114 hours, 6,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 269838
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE LP402170 AIRCRAFT WAS NOT GROUNDED WAS IN FOR SCHEDULED MX CHECK, EPSU (15WL) BATTERY FAILS TEST.  CORRECTIVE ACTION: EPSU (15WL) BATTERY FAILED TEST. R&R EPSU (50WL) BATTERY OPS CHECK GOOD. REFERENCE AMM 33-51-00-710-001./END/
